# SDR AALA971139

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS FROM AFT OVERWING EXIT TO AFT MAIN CABIN INOPERATIVE.  REPLACED BROKEN/SHORTED EMERGENCY FLOOR LIGHT CONNECTOR AT AFT AREA OF MAIN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
